zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Constructing nonlinear discrete integrable Hamiltonian couplings. (English) Zbl 1205.37085
Summary: Beginning with Lax pairs from special non-semisimple matrix Lie algebras, we establish a scheme for constructing nonlinear discrete integrable couplings. Discrete variational identities over the associated loop algebras are used to build Hamiltonian structures for the resulting integrable couplings. We illustrate the application of the scheme by means of an enlarged Volterra spectral problem and present an example of nonlinear discrete integrable Hamiltonian couplings for the Volterra lattice equations.

MSC:
37K60Lattice dynamics (infinite-dimensional systems)
37K30Relations of infinite-dimensional systems with algebraic structures
39A70Difference operators
WorldCat.org
Full Text: DOI
References:
[1] Tu, G. Z.: A trace identity and its applications to the theory of discrete integrable systems, J. phys. A: math. Gen. 23, 3903-3922 (1990) · Zbl 0717.58027 · doi:10.1088/0305-4470/23/17/020
[2] Ma, W. X.; Xu, X. X.: A modified Toda spectral problem and its hierarchy of bi-Hamiltonian lattice equations, J. phys. A: math. Gen. 37, 1323-1336 (2004) · Zbl 1075.37030 · doi:10.1088/0305-4470/37/4/018
[3] Pickering, A.; Zhu, Z. N.: New integrable lattice hierarchies, Phys. lett. A 349, 439-445 (2006) · Zbl 1195.37040 · doi:10.1016/j.physleta.2005.09.042
[4] Ma, W. X.; Fuchssteiner, B.: Algebraic structure of discrete zero curvature equations and master symmetries of discrete evolution equations, J. math. Phys. 40, 2400-2418 (1999) · Zbl 0984.37097 · doi:10.1063/1.532872
[5] Ma, W. X.: A simple scheme for generating nonisospectral flows from the zero curvature representation, Phys. lett. A 179, 179-185 (1993)
[6] Zhu, Z. N.: The (2+1)-dimensional nonisospectral relativistic Toda hierarchy related to the generalized discrete Painlevé hierarchy, J. phys. A: math. Theor. 40, 7707-7719 (2007) · Zbl 1116.37045 · doi:10.1088/1751-8113/40/27/019
[7] Ma, W. X.; Fuchssteiner, B.: Integrable theory of the perturbation equations, Chaos solitons fractals 7, 1227-1250 (1996) · Zbl 1080.37578 · doi:10.1016/0960-0779(95)00104-2
[8] Ma, W. X.: Integrable couplings of soliton equations by perturbations I: a general theory and application to the KdV hierarchy, Methods appl. Anal. 7, 21-55 (2000) · Zbl 1001.37061
[9] Ma, W. X.; Xu, X. X.; Zhang, Y. F.: Semi-direct sums of Lie algebras and continuous integrable couplings, Phys. lett. A 351, 125-130 (2006) · Zbl 1234.37049
[10] Ma, W. X.; Xu, X. X.; Zhang, Y. F.: Semidirect sums of Lie algebras and discrete integrable couplings, J. math. Phys. 47, 053501 (2006) · Zbl 1111.37059 · doi:10.1063/1.2194630
[11] Ma, W. X.; Chen, M.: Hamiltonian and quasi-Hamiltonian structures associated with semi-direct sums of Lie algebras, J. phys. A: math. Gen. 39, 10787-10801 (2006) · Zbl 1104.70011 · doi:10.1088/0305-4470/39/34/013
[12] Ma, W. X.: Variational identities and Hamiltonian structures, Nonlinear and modern mathematical physics, 1-27 (2010) · Zbl 1230.37086
[13] Ma, W. X.: A bi-Hamiltonian formulation for triangular systems by perturbations, J. math. Phys. 43, 1408-1421 (2002) · Zbl 1059.37052 · doi:10.1063/1.1432775
[14] Ma, W. X.: Enlarging spectral problems to construct integrable couplings of soliton equations, Phys. lett. A 316, 72-76 (2003) · Zbl 1042.37057 · doi:10.1016/S0375-9601(03)01137-X
[15] Guo, F. G.; Zhang, Y. F.: A unified expressing model of the AKNS hierarchy and the KN hierarchy, as well as its integrable coupling system, Chaos solitons fractals 19, 1207-1216 (2004) · Zbl 1057.37059 · doi:10.1016/S0960-0779(03)00310-2
[16] Xia, T. C.; Yu, F. J.; Zhang, Y.: The multi-component coupled Burgers hierarchy of soliton equations and its multi-component integrable couplings system with two arbitrary functions, Physica A 343, 238-246 (2004)
[17] Ma, W. X.: Integrable couplings of vector AKNS soliton equations, J. math. Phys. 46, 033507 (2005) · Zbl 1067.37096 · doi:10.1063/1.1845971
[18] Ding, H. Y.; Sun, Y. P.; Xu, X. X.: A hierarchy of nonlinear lattice soliton equations, its integrable coupling systems and infinitely many conservation laws, Chaos solitons fractals 30, 227-234 (2006) · Zbl 1144.37452 · doi:10.1016/j.chaos.2005.11.086
[19] Ma, W. X.: Variational identities and applications to Hamiltonian structures of soliton equations, Nonlinear anal. 71, e1716-e1726 (2009)
[20] Xu, X. X.: Integrable couplings of relativistic Toda lattice systems in polynomial form and rational form, their hierarchies and bi-Hamiltonian structures, J. phys. A: math. Theor. 42, 395201 (2009) · Zbl 1190.37077 · doi:10.1088/1751-8113/42/39/395201
[21] Ma, W. X.; Fuchssteiner, B.: The bi-Hamiltonian structure of the perturbation equations of the KdV hierarchy, Phys. lett. A 213, 49-55 (1996) · Zbl 1073.37537 · doi:10.1016/0375-9601(96)00112-0
[22] Li, Z.; Dong, H. H.: New integrable lattice hierarchy and its integrable coupling, Internat. J. Modern phys. B 23, 4791-4800 (2009) · Zbl 1211.37091 · doi:10.1142/S0217979209053114
[23] Ma, W. X.: A discrete variational identity on semi-direct sums of Lie algebras, J. phys. A: math. Theor. 40, 15055-15069 (2007) · Zbl 1128.22014 · doi:10.1088/1751-8113/40/50/010
[24] Casati, P.; Ortenzi, G.: New integrable hierarchies from vertex operator representations of polynomial Lie algebras, J. geom. Phys. 56, 418-449 (2006) · Zbl 1185.37154 · doi:10.1016/j.geomphys.2005.02.010
[25] Van De Leur, J.: Bäcklund transformations for new integrable hierarchies related to the polynomial Lie algebra gl$\infty $(n), J. geom. Phys. 57, 435-447 (2007) · Zbl 1160.37027 · doi:10.1016/j.geomphys.2006.03.011
[26] Ma, W. X.; Zhang, Y.: Component-trace identities for Hamiltonian structures, Appl. anal. 89, 457-472 (2010) · Zbl 1192.37091 · doi:10.1080/00036810903277143
[27] Li, Z.; Dong, H. H.: Two integrable couplings of the Tu hierarchy and their Hamiltonian structures, Comput. math. Appl. 55, 2643-2652 (2008) · Zbl 1142.37360 · doi:10.1016/j.camwa.2007.10.012
[28] Ma, W. X.; Gao, L.: Coupling integrable couplings, Modern phys. Lett. B 23, 1847-1860 (2009) · Zbl 1168.37320
[29] Ma, W. X.; Strampp, W.: Bilinear forms and Bäcklund transformations of the perturbation systems, Phys. lett. A 341, 441-449 (2005) · Zbl 1171.37332 · doi:10.1016/j.physleta.2005.05.013
[30] Ma, W. X.; Zhou, R. G.: Adjoint symmetry constraints of multicomponent AKNS equations, Chin. ann. Math. ser. B 23, 373-384 (2002) · Zbl 1183.37109 · doi:10.1142/S0252959902000341
[31] Ma, W. X.: A Hamiltonian structure associated with a matrix spectral problem of arbitrary-order, Phys. lett. A 367, 473-477 (2007) · Zbl 1209.37070 · doi:10.1016/j.physleta.2007.03.047
[32] Ma, W. X.: Multi-component bi-Hamiltonian Dirac integrable equations, Chaos solitons fractals 39, 282-287 (2009) · Zbl 1197.37079 · doi:10.1016/j.chaos.2007.01.097